# SDR ASAA02003A

- Difficulty date: March 16, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 65C2630946
- Condition: Chafed
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE PYLON CUTOUT FOR INBOARD FLAP UPPER ANGLE WORN 20 INCHES FROM FORWARD EDGE OF CUT OUT.  REPAIRED IAW SRM.  (M)
